# SDR DALA2022110407139

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2479697) DURING INSPECTION FOUND AFT CARGO COMPARTMENT, INTERCOSTAL CORRODED AT STA.772 RBL20. REMOVED DAMAGED INTERCOSTAL FROM AFT CARGO COMPARTMENT LOCATED AT R/H STA 767-787 RBL 20 AND INSTALLED A NEW INTERCOSTAL PER B737 SRM 51-40-02-0G AND DWG# 146A0081 REV A.
